# SDR CALA2022040600878

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27301
- Aircraft time: 104,312 hours, 22,024 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 113N2402
- Condition: Dented
- Location: Rh I/B Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P# 8336284 REMEASURED DENT AT R/H INBOARD MAIN FLAP LOWER SURFACE. DENT MEASURES .375" WIDE BY .030 DEEP UPON FURTHER EVALUATION MEASURED DENT TO BE 2.25 BY .030 A/Y=75, NO FURTHER ACTION REQUIRED SRM 57-53-01 ALLOWABLE DAMAG E 1, DETAIL VII INSPECTED AREA, FOUND DENT TO BE WITHIN LIMITS IAW B757 SRM 57-5 3-01 FIG. 101 DETAO; VII. WORK PERFORMED BY EMP# 62827 P. MOSELE Y REINSPECTED R/H INBD MAIN FLAP LOWER AREA STA. 215. DENT 2.5X 0.065=38.5. WITHIN LIMITS IAW SRM57-53-01 DETAIL V11 REMEASURED DENT AT R/H I/B MAIN FLAP LOWER SURFACE AS PER B757-2 SRM 57-53-01, FIG 101 DETAIL VII, FOUND TO BE WITHIN LIMITS A=2.030" Y=.029" A/Y=70. LOG PAGE WAS CONVERTED TO ELB FORMAT ON JUN 17, 2016 AT 10250792 WORK PERFORMED AT ST-SAA. WORK ACCOMPLISHED BY V920993 AND INSPE CTED BY V919676. VISUALLY INSPECTED DENT AT RH INBD MAIN FLAP LOWER SURFACE AS DE SCRIBED. NO FURTHER DAMAGE AND NO CHANGE IN DENT CONDITION IAW B 757-200 SRM 57-53-01 FIG 101 DETAIL VII. DMG REMAINS. REEVALUATED DENT ON RT I/B MAIN FLAP LOWER SURFACE (W=.375", Y=. 007", A/Y=5.6) AND FOUND TO BE OUT OF LIMITS PER B757-20 SRM 57- 53-01-1A-1. DENT REPAIRED ON UNITED NON ROUTINE # 9282190. HAECO MECH V895396.
